... period the last time I was on the shot this didn't happen. Is this normal? Could something be wrong
It's very normal. You could find it is intermittent or constant & heavy up until your 2nd or 3rd shot. If it gets very heavy & constant, then you may need to take an iron supplement, to prevent you becoming anaemic.
It's not a period. You don't have those on Depo, because you're not ovulating (producing an egg). It's Breakthrough Bleeding, due to an imbalance in hormones in the body. It tends to settle once your body adapts to the hormone you are adding to your body.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer